# SDR CA151116005

- Difficulty date: October 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 4,180 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: S182050204
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) ELT FAILED SELF TEST, LOW RF.
